# SDR AALA20100928TUL07

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNTING FLANGE FOR AUXILIARY POWER UNIT INLET DOOR ASSEMBLY HAS CORROSION AROUND ATTACH FASTENER HOLES ON LOWER SURFACE AT STATION 1825. INSTALLED REPAIR PER BOEING DRAWING LOR5L53011 AND EA B757-53-013232.
